# SDR DL767002469

- Difficulty date: December 14, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 55,815 hours, 26,253 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T34411
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 1480-1502, STR 24R TO 29R, PERMANENT   REPAIR WAS ACCOMPLISHED FOR EXISTING SKIN REPAIR.  REFERENCEERA 396597-14.
